Alert archive / Illinois / Flash Flood Warnings in 2017

Flash Flood Warning 15, NWS Lincoln, IL

May 10, 20176 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at May 10, 2017, 11:22 PM CDT for 6 counties in Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2017, 11:22 PM CDT (04:22 UTC)
Expired
May 11, 2017, 2:15 AM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Clay County, IL, Crawford County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 64 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1634 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

431 
WGUS53 KILX 110422
FFWILX
ILC025-033-049-079-101-159-110715-
/O.NEW.KILX.FF.W.0015.170511T0422Z-170511T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1122 PM CDT WED MAY 10 2017

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Northern Lawrence County in southeastern Illinois...
  Southern Crawford County in east central Illinois...
  Southern Jasper County in southeastern Illinois...
  Northern Richland County in southeastern Illinois...
  Northern Clay County in south central Illinois...
  Southern Effingham County in south central Illinois...

* Until 215 AM CDT

* At 1122 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Olney, Lawrenceville, Newton, Sumner, Louisville, Edgewood, Bible
  Grove, Flat Rock, Ste. Marie, Iola, Sailor Springs, Russellville,
  New Hebron, Chauncey, Hardinville, Ingraham, West Liberty, Birds,
  Bogota and Dundas.

Additional rainfall amounts of up to an inch are possible in the 
warned area.

This includes Interstate 57 between mile markers 142 and 150.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3871 8752 3876 8870 3891 8870 3891 8879
      3900 8880 3895 8751 3890 8752 3889 8754
      3888 8753 3886 8755 3885 8753 3882 8753
      3879 8750 3877 8751 3876 8750 3874 8750

$$

37
2 follow-up statements
594 
WGUS73 KILX 110521
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1221 AM CDT THU MAY 11 2017

ILC025-033-049-079-101-159-110715-
/O.CON.KILX.FF.W.0015.000000T0000Z-170511T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence-Crawford-Jasper-Richland-Clay-Effingham-
1221 AM CDT THU MAY 11 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHERN LAWRENCE...SOUTHERN CRAWFORD...SOUTHERN JASPER...NORTHERN
RICHLAND...NORTHERN CLAY AND SOUTHERN EFFINGHAM COUNTIES...

At 1219 AM CDT, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Up to 2.5 inches of rain have 
already fallen. Flash flooding is expected.

Some locations that will experience flooding include...
Olney, Lawrenceville, Newton, Sumner, Louisville, Edgewood, Bible
Grove, Flat Rock, Ste. Marie, Iola, Sailor Springs, Russellville, New
Hebron, Chauncey, Hardinville, Ingraham, West Liberty, Birds, Bogota
and Dundas.

Additional rainfall amounts of up to an inch are possible in the 
warned area.

This includes Interstate 57 between mile markers 142 and 150.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3891 8870 3891 8879 3900 8880 3895 8751
      3890 8752 3889 8754 3888 8753 3886 8755
      3885 8753 3882 8753 3879 8750 3877 8751
      3876 8750 3874 8750 3871 8752 3876 8870

$$

37
083 
WGUS73 KILX 110719
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
219 AM CDT THU MAY 11 2017

ILC025-033-049-079-101-159-110728-
/O.EXP.KILX.FF.W.0015.000000T0000Z-170511T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lawrence-Crawford-Jasper-Richland-Clay-Effingham-
219 AM CDT THU MAY 11 2017

...THE FLASH FLOOD WARNING FOR NORTHERN LAWRENCE...SOUTHERN
CRAWFORD...SOUTHERN JASPER...NORTHERN RICHLAND...NORTHERN CLAY AND
SOUTHERN EFFINGHAM COUNTIES HAS EXPIRED...

The heavy rain has ended with up to 3 inches having fallen across 
the area. Flooding is expected to continue and an areal flood 
warning has been issued for the area. 

LAT...LON 3891 8870 3891 8879 3900 8880 3895 8751
      3890 8752 3889 8754 3888 8753 3886 8755
      3885 8753 3882 8753 3879 8750 3877 8751
      3876 8750 3874 8750 3871 8752 3876 8870

$$

37

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 10, 8:32 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 10, 8:32 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
832 PM CDT Wed May 10 2017

.UPDATE...
Issued at 832 PM CDT Wed May 10 2017

The line of storms is quickly progressing toward Indiana, with a
break in the rain likely for a majority of central and southeast
Illinois in the middle part of the night. The severe thunderstorm
watch should be able to be cancelled early for most of our
counties. Isolated wind damage could still occur with the line,
but the hail threat has diminished. The cold front will begin to
slow down and become oriented from west to east across our
southern counties by morning. The front is expected to be the
focus for additional showers and storms to develop later tonight
and Thursday as a shortwave progresses across Illinois along the
front.

Little change in the airmass will occur before morning, so we
expect the higher surface dewpoints on top of recent rains to set
the stage for some light fog to develop, especially in our
northern areas that see winds diminish.

Low temps look to remain relatively mild, especially due to
persistent cloud cover. Lows will bottom out in the mid 50s from
Peoria and north, with mid to upper 60s south of I-70.

Updates this evening were to timing the weather and PoPs,
providing a break in the rain in at least our NW counties. Minor
adjustments were needed to the temps/dewpoints. Updated forecast
info is already available.

&&

.SHORT TERM...(This evening through Thursday)
ISSUED AT 255 PM CDT Wed May 10 2017

Instability parameters indicate that severe potential will
continue through the evening as a squall line of storms progresses
from NW to SE across central IL. Damaging winds will be the
primary hazard, with some large hail possible. Supercell
development has already started in SE Iowa, and the line will
evolve into an outflow dominated complex by the time it reaches
near the Illinois river. The proximity of a stalled frontal
boundary, roughly just south of I-74, will set the stage for a few
tornadoes possible as storms interact with the frontal boundary.

A sizable break in the rain looks to develop behind the squall
line in our N-NW counties as the front stalls out across our
southern counties. The break in the rain may eventually reach all
of our counties before the next shortwave rides east along the
front Thursday morning and potentially triggers a few showers for
the southern half of our forecast area. Thunderstorms should
mainly be south of Springfield to Danville, with strong to severe
potential mainly south of I-70.

Light fog could develop behind the front, especially in NW areas
after the rain ends and low clouds form in the moist boundary
layer. Minimal airmass change before sunrise will allow the low
clouds and fog to keep low temperatures on the mild side, ranging
from the mid 50s near Galesburg to the upper 60s toward
Lawrenceville. Some clearing could develop on Thursday across the
north, but clouds look to hold firm across the south, which could
reduce diurnal swings tomorrow. High temps look to reach the upper
60s north, with mid-upper 70s south of I-70.

.LONG TERM...(Thursday night through Wednesday)
ISSUED AT 255 PM CDT Wed May 10 2017

The slow departure of the cold front Thursday night will keep
rain chances in the forecast for mainly S of I-70. The cooler air
will eventually progress into central IL Thurs night and Friday.
Our coolest temperatures of the next week will be Thur night and
Friday. Despite some sunshine of Friday, high temps will be
limited to the upper 60s to around 70.

The weekend looks to be dry with a warming trend, under high
pressure. Plenty of sunshine and warming mid-layer temperatures
will help to push highs back into the 70s on Saturday, with some
lower 80s returning for Sunday. The warm conditions look to
continue through Tuesday, with highs in the low 80s. A few spotty
showers could develop late Monday night and Tuesday as a warm
frontal circulation develops along I-74 and then lifts northward.
Rain chances look to increase on Wednesday as the warm sector
experiences increased instability and a weak shortwave passes
aloft.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 627 PM CDT Wed May 10 2017

Line of strong to severe storms will progress eastward across the
terminal sites this evening. It is becoming outflow dominant as it
reaches the Illinois River, and should see increased forward
motion over the next 2-4 hours. We included tempo groups for an
hour or two for IFR conditions during the squall line, and wind
gusts to 50kt will be possible, along with some 1" hail. There
will be a break in the rain for at least the I-74 terminals, after
the squall line moves through. SPI and DEC will be closer to where
the frontal boundary slows down and stalls out, but even those
sites should see a break for a couple hours later this evening or
after midnight.

The high resolution models are showing a secondary wave of energy
progressing across our southern terminals late tonight into
tomorrow morning, possibly triggering another round of
showers/storms.

Cloud heights are expected to lower to IFR late tonight, and
possibly LIFR clouds, with MVFR fog, mainly due to lighter winds
near the behind the frontal boundary.

Conditions should improve to MVFR by late morning, and possibly
even some VFR during the afternoon as winds become N-NE by the end
of this TAF period.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Shimon
SHORT TERM...Shimon
LONG TERM...Shimon
AVIATION...Shimon
Hazardous weather outlook, May 10, 12:04 PM CDT, 11 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1204 PM CDT Wed May 10 2017

ILZ027>031-036>038-040>055-061-111200-
Cass-Champaign-Christian-De Witt-Douglas-Fulton-Knox-Logan-Macon-
Marshall-Mason-McLean-Menard-Morgan-Moultrie-Peoria-Piatt-
Sangamon-Schuyler-Scott-Shelby-Stark-Tazewell-Vermilion-Woodford-
1204 PM CDT Wed May 10 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms will develop by afternoon and continue
tonight. There is a slight risk of severe thunderstorms
containing large hail and damaging wind gusts from mid afternoon
through late evening. An isolated tornado risk exists as well.

The Illinois River and portions of the Sangamon river will remain
in flood.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Scattered thunderstorms will continue through Thursday afternoon
or evening, however the threat of severe weather is low.

Flooding will continue for several days or more on the Illinois
River and linger on a portion of the Sangamon River through
Thursday night. Refer to applicable flood warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon or evening.

ILZ056-057-062-063-066>068-071>073-111200-
Clark-Clay-Coles-Crawford-Cumberland-Edgar-Effingham-Jasper-
Lawrence-Richland-
1204 PM CDT Wed May 10 2017

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Isolated to scattered thunderstorms are possible this afternoon
through tonight. There is a marginal risk of severe thunderstorms
containing hail and strong gusty winds from mid afternoon through
late evening.

The Wabash and portions of the Embarras and Little Wabash rivers
will remain in flood.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Scattered thunderstorms will continue through Thursday night.
There is a marginal to slight risk of severe thunderstorms
containing hail and strong gusty winds Thursday.

Flooding will continue for several days on the Wabash River and
portions of the Embarras River. Refer to the applicable flood
warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon or evening.

Goetsch

In the hours before

Special weather statement, May 10, 10:22 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Lincoln IL
1022 PM CDT WED MAY 10 2017

ILZ066>068-071>073-110400-
Clay-Richland-Jasper-Effingham-Lawrence-Crawford-
1022 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAWRENCE...SOUTHERN
CRAWFORD...SOUTHERN JASPER...NORTHERN RICHLAND...NORTHERN CLAY AND
SOUTHEASTERN EFFINGHAM COUNTIES UNTIL 1100 PM CDT...

At 1022 PM CDT, Doppler radar was tracking a strong thunderstorm near
Edgewood, or 14 miles south of Effingham, moving east at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Olney, Newton, Sumner, Oblong, Watson, Dieterich, Bible Grove, Flat
Rock, Ste. Marie, Willow Hill, Claremont, Wheeler, Iola, Sailor
Springs, New Hebron, Chauncey, Hardinville, Ingraham, West Liberty
and Birds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3881 8869 3908 8852 3897 8758 3868 8776
TIME...MOT...LOC 0322Z 277DEG 42KT 3892 8855

Barker
Local storm report, May 10, 10:29 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1029 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     DIVERNON                39.57N 89.65W
05/10/2017                   SANGAMON           IL   TRAINED SPOTTER

            LARGE TREE DOWN AT CORNER OF LEWIS AND 2ND STREETS.

&&

JRP
Local storm report, May 10, 10:31 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1031 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     2 S ARGENTA             39.96N 88.82W
05/10/2017                   MACON              IL   BROADCAST MEDIA

            SEVERAL PINE TREES SNAPPED NEAR ARGENTA EXIT FROM I 72 AT
            MILE MARKER 150.

&&

JRP
Local storm report, May 10, 10:33 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1033 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     PARIS                   39.62N 87.69W
05/10/2017  E70 MPH          EDGAR              IL   PUBLIC

            POWER LINES DOWN.

&&

JRP
Local storm report, May 10, 10:34 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1034 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             2 S CAMDEN              40.12N 90.77W
05/10/2017  M0.88 INCH       SCHUYLER           IL   MESONET

            HAIL COVERING DECKS.

0552 PM     TSTM WND GST     MARIETTA                40.50N 90.39W
05/10/2017  M60.00 MPH       FULTON             IL   TRAINED SPOTTER

            RELAYED FROM EM.

0603 PM     TSTM WND GST     CUBA                    40.49N 90.19W
05/10/2017  M55.00 MPH       FULTON             IL   TRAINED SPOTTER

            SPOTTERS ALSO REPORTED SAME SPEED WINDS W OF SMITHFIELD
            AND LEWISTON. RELAYED FROM EM.

0615 PM     TSTM WND DMG     HAVANA                  40.30N 90.06W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0620 PM     TSTM WND DMG     KILBOURNE               40.15N 90.01W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0625 PM     TSTM WND DMG     1 N CONCORD             39.83N 90.37W
05/10/2017                   MORGAN             IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWNED.

0628 PM     TSTM WND DMG     FOREST CITY             40.37N 89.83W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0630 PM     TSTM WND DMG     MANITO                  40.42N 89.78W
05/10/2017                   MASON              IL   EMERGENCY MNGR

            MULTIPLE TREES DOWNED.

0651 PM     TORNADO          1 E WASHBURN            40.92N 89.27W
05/10/2017                   WOODFORD           IL   EMERGENCY MNGR

            A BRIEF WEAK TORNADO TOUCHDOWN. SEVERAL TREES DAMAGED.
            LIMBS DOWN ON TWO FARMS. FROM COUNTY EMA.

0652 PM     TSTM WND GST     1 E DELAVAN             40.37N 89.53W
05/10/2017  M55.00 MPH       TAZEWELL           IL   TRAINED SPOTTER

            RELAYED BY EMA

0655 PM     TSTM WND DMG     3 WNW BERLIN            39.77N 89.95W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            POWER POLES BLOWN DOWN

0707 PM     TSTM WND DMG     SPAULDING               39.87N 89.54W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            2 TREES BLOWN DOWN IN TOWN

0711 PM     TSTM WND DMG     SPRINGFIELD             39.78N 89.64W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            6 INCH TREE LIMB FROM HEALTHY TREE DOWNED NEAR PANERA
            BREAD. RELAYED BY LOGAN COUNTY EMA.

0715 PM     FLOOD            SPRINGFIELD             39.78N 89.64W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            VIADUCT FLOODED AT EAST COOK AND 19TH STREET.

0725 PM     TSTM WND DMG     3 SW SPRINGFIELD        39.75N 89.68W
05/10/2017                   SANGAMON           IL   BROADCAST MEDIA

            TREE DOWNED.

0725 PM     TSTM WND DMG     3 SW SPRINGFIELD        39.75N 89.68W
05/10/2017                   SANGAMON           IL   PUBLIC

            TREE FELL, DAMAGING A FENCE. TREE DIAMETER ESTIMATED AT 5
            FEET, SPLIT DOWN MIDDLE.

0730 PM     TSTM WND GST     1 N PAWNEE              39.61N 89.58W
05/10/2017  E70.00 MPH       SANGAMON           IL   FIRE DEPT/RESCUE

            PUSHED TRUCK OFF ROADWAY ON PAWNEE ROAD.

0735 PM     TSTM WND DMG     DIVERNON                39.57N 89.65W
05/10/2017                   SANGAMON           IL   TRAINED SPOTTER

            LARGE TREE DOWN AT CORNER OF LEWIS AND 2ND STREETS.

0742 PM     TSTM WND DMG     N PAWNEE                39.59N 89.58W
05/10/2017                   SANGAMON           IL   TRAINED SPOTTER

            MEDIUM SIZED TREE BRANCHES BLOWN DOWN ON SOME ROADS IN
            PAWNEE AND BLOCKED A FEW LANES NEAR IL ROUTE 104.

0742 PM     HEAVY RAIN       N PAWNEE                39.59N 89.58W
05/10/2017  U0.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            DITCHES FULL OF WATER

0743 PM     FLOOD            SPRINGFIELD             39.78N 89.64W
05/10/2017                   SANGAMON           IL   EMERGENCY MNGR

            VIADUCT FLOODING NEAR 6TH AND PRINCETON. RELAYED BY LOGAN
            CO. EOC.

0750 PM     TSTM WND DMG     2 S ARGENTA             39.96N 88.82W
05/10/2017                   MACON              IL   BROADCAST MEDIA

            SEVERAL PINE TREES SNAPPED NEAR ARGENTA EXIT FROM I 72 AT
            MILE MARKER 150.

0815 PM     HEAVY RAIN       5 W SPRINGFIELD         39.78N 89.74W
05/10/2017  M1.39 INCH       SANGAMON           IL   MESONET

0833 PM     TSTM WND DMG     VILLA GROVE             39.86N 88.16W
05/10/2017                   DOUGLAS            IL   LAW ENFORCEMENT

            POWER LINE BLOWN DOWN.

0836 PM     TSTM WND DMG     2 S HUMBOLDT            39.58N 88.32W
05/10/2017                   COLES              IL   TRAINED SPOTTER

            SEMI TRUCK ROLLED OVER ON I 57 AT MILE MARKER 195.

0910 PM     TSTM WND DMG     PARIS                   39.62N 87.69W
05/10/2017                   EDGAR              IL   EMERGENCY MNGR

            NUMEROUS TREE LIMBS AND A FEW TREES BLOWN DOWN.

0910 PM     TSTM WND GST     PARIS                   39.62N 87.69W
05/10/2017  E70.00 MPH       EDGAR              IL   PUBLIC

            POWER LINES DOWN.

&&

JRP
Local storm report, May 10, 10:53 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     PARIS                   39.62N 87.69W
05/10/2017                   EDGAR              IL   TRAINED SPOTTER

            NUMEROUS TREES UPROOTED IN TOWN. LOTS OF WIND DAMAGE IN
            PARIS...TREES AND POWERLINES BLOWN DOWN.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:36 PM CDTSpecial Weather StatementILXChristian, DeWitt, McLean, Macon, Piatt39 min
May 10, 7:43 PM CDTTornado WarningILXMacon, Piatt32 min
May 10, 8:31 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas17 min
May 10, 10:22 PM CDTSpecial Weather StatementILXJasper38 min
May 10, 10:55 PM CDTSevere Thunderstorm WarningILXLawrence, Richland65 min
May 11, 12:34 AM CDTFlash Flood WarningILXClay, Lawrence, Richland3 hr
May 11, 2:18 AM CDTAreal Flood WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland12 hr
May 11, 3:58 AM CDTRiver Flood WarningILXCrawford, Jasper17 hr
May 11, 2:16 PM CDTAreal Flood WarningILXRichland6 hr

Nearby

Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.